Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of alcohol and is for use in infants 6-23 months.

Motrin Ibuprofen, Concentrated, Infants' Drops, Original Berry Flavor - 0.5 Fluid ounce

$7.48$14.96/fl oz

Description

Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of alcohol and is for use in infants 6-23 months.

Ingredients

Active Ingredients: *Ibuprofen NSAID (50 mg), Pain reliever/fever reducer. Inactive Ingredients: Anhydrous Citric Acid, Caramel, FD&C Red No 40, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum. *nonsteroidal anti-inflammatory drug.
Product Number: 00300450524157

Description

Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of alcohol and is for use in infants 6-23 months.
Product Number: 00300450524157